# SDR HAEA20180102001

- Difficulty date: December 5, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON20
- Aircraft serial: 221
- Aircraft time: 26,278 hours, 20,046 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Condition: Cracked
- Location: Outflow Vavle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION. AIRCRAFT DEPARTED KFNT-KSHV AND WAS @ FL280 WHEN THE CABIN ALT WARNING HORN AND LIGHT ACTIVATED THE CREW STARTED THE CHECKLIST AND SELECTED CABIN PRESSURIZATION MANUAL MODE AND ATTEMPTED TO LOWER THE CABIN ALTITUDE WITH NO SUCCESS, AN EMERGENCY WAS DECLARED AND THEY DIVERTED TO KSBN. 2 LINES GOING TO THE PRESSURIZATION OUT FLOW VALVES WERE FOUND CRACKED, LINES HAVE BEEN REPLACED AND THE CABIN PRESSURIZATION SYSTEM HAS PASSED OPS CHECKS PER THE AMM.
